# SDR IXXA0300080O

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,317 hours, 29,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Corroded
- Location: Mlg Door
- Part time: 75,317 hours, 29,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KTOL LANDING GEAR DOORS LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE ABNORMAL CHECK LIST COMPLIED WITH AND DOORS LIGHT REMAINED ON.  CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEAR DOOR WARNING LIGHT SYSTEM AND FOUND CORROSION.  MAINTENANCE CLEANED, RESECURED AND TESTED GEAR DOOR WARNING SYSTEM ON GROUND.  OPERATIONAL CHECK GOOD ON GROUND PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
